# SDR 2PSA20190217002

- Difficulty date: February 17, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N671LE
- Make and model: Gulstm GVSP
- Aircraft serial: 5130
- Aircraft time: 4,921 hours, 1,855 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1159CS520030403
- Part serial: 5130
- Condition: Debonded
- Location: Horizontal Stab
- Part time: 4,921 hours, 1,855 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LH LOWER SKIN ASSEMBLY (1159CS52003-403) DISBONDS UNDERNEATH THE RIB 8 AFT MOST RIB FOOT PER SE55502113-1 REV -. THIS IS A MAJOR REPAIR.
